# SDR 96ZZZW50

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Corroded
- Location: Fs 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, C2 CARGO COMPARTMENT INTERIOR HAS CORROSION AT FS 1463 STRINGER 33 LEFT SIDE.  REMOVED TEAR STRAP, REMOVED DAMAGED AREA, FABRICATED, INSTALLED REPAIR AND REINSTALLED TEAR STRAP PER SRM 51-40-01.
